MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE (BULK, STERILE)

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE (BULK, STERILE)
Model Number P180060BS
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that something red was found inside the (second) 60ml syringe.The syringes were clean, and anesthetic had been drawn.The red substance was noticed in the operating room before drawing the anesthetic.
 
Additional Manufacturer Narrative
Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.However, sol millennium decided to open a supplier corrective action request to the supplier for further investigation of the issue.All actions will be followed in the scar number: 20250301.Once the scar report is available a detailed corrective action will be shared.This report was initially submitted on 04/16/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct all manufacturer contact office information provided in the initial mdr [3014312726-2025-00071].The previously reported was incorrect.The correct manufacture contact information is below; (b)(4), qa engineer, sol-millennium medical inc 311 s.Wacker dr., suite 4100 chicago, il 60606 united states (b)(4).

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE (BULK, STERILE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no. 501, shunfeng rd
linping district, 311106
hangzhou, zhejiang,,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22035736
Report Number3014312726-2025-00102
Device Sequence Number8733658
Product Code FMF
UDI-Device Identifier00810018095239
UDI-Public(01)00810018095239
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180060BS
Device Lot Number04405022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown